# SDR RRXA96134

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DROP IN MAINTENANCE INSPECTION, FOUND CORROSION DAMAGE TO LAV SERVICE PORT INNER SKIN DOUBLER PAST LIMITATIONS IAW DC-8 SRM, AT Y=330 AND LONGERON 25 RIGHT.  INSTALLED REPAIR DOUBLER IAW DER APPROVED ENGINEERING SKETCH B46-R01, TREATED AREA IAW DC-8 SRM 51-1-8.
